# SDR DXTA2025062504016

- Difficulty date: June 23, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N908QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0322
- Aircraft time: 3,448 hours, 2,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 006917
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

DURING POWER ON CHECKLIST, CHECKING THE EMERGENCY LIGHTS THE SEAT 3 PATHWAY LIGHT DOES NOT ILLUMINATE. WE CHARGED THE BATTERY ON TWO 30 MIN CHARGE CYCLES AND THE LIGHT STILL DOES NOT ILLUMINATE. REMOVED #2 EMER BATTERY DUE TO SEAT 3 PATHWAY FAILED TO ILLUMINATE. REMOVED P/N: CBS28-1. S/N: 006917. INSTALLED CUSTOMER SUPPLIED, NEW EMER BATTERY #2 P/N: 6430028-1. S/N:F25-11364 . REMOVED EMER BATTERY #3 PER NJA MCC REQUEST. REMOVED P/N: CBS28-1. S/N: 008377. INSTALLED CUSTOMER SUPPLIED, NEW EMER BATTERY #3 P/N: 6430028-1. S/N:F25-11362 . OP CHECKS PERFORMED WITH NO DEFECTS NOTED AT THIS TIME. WORK PERFORMED WITH REF. TO THE AMM 33-50-06.
